MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a other (unusual issue) issue.It was reported that the pump was not working properly or delivering insulin.The reporter also alleged that the pump kept beeping.Customer technical support was unable to troubleshoot at the time of the call as it was also reported that the pump was unavailable as it was lost.There was no allegation of an adverse event with this complaint.This complaint is being reported based on the allegation against the delivery function of the pump.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 28-jan-2019 with the following findings: a review of the black box showed the auto off alarm was set to enable for 13 hours.The pump alarmed auto off causing a delivery interruption.During investigation, the pump passed all delivery accuracy testing.The pump history and black box showed no evidence of pump malfunctions related to delivery functions.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8032883
Report Number2531779-2018-19075
Device Sequence Number1435537
Product Code OYC
UDI-Device Identifier10840406100020
UDI-Public10840406100020
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Was the Report Sent to FDA? Yes
Device Age37 MO
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR